Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Codimension one minimal projections in Banach spaces and a mathematical programming problem

Seria
Rozprawy Matematyczne tom/nr w serii: 254 wydano: 1986
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction.........................................................................................................5
§1. Notation and preliminaries............................................................................6
§2. Mathematical Programming Problem related to minimal projections.............8
§3. Criteria for uniqueness of minimal projections in $l^m_1$..........................16
References......................................................................................................27
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 254
Liczba stron
28
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCLIV
Daty
wydano
1986
Twórcy
Bibliografia
  • [1] J. Blatter, E. W. Cheney, On the existence of extremal projections, J. Approximation Theory 6 (1972), 72-79.
  • [2] J. Blatter, Minimal Projections on Hyperplanes in Sequence Spaces, Annali di Math, pura ed appl. 101 (1974), 215-227.
  • [3] H. F. Bohnenblust, Convex regions and projections in Minkowski spaces, Ann. of Math. 39 (1938), 301-308.
  • [4] V. Bulavskii, R. Zvjagina, M. Jakovleva, Numerical Methods in Linear Programming, Nauka, Moskva 1977 (in Russian).
  • [5] E. W. Cheney, K. H. Price, Minimal Projections, in: Approximation Theory (Proc. Sympos., Lancaster, 1969), Academic Press, London 1970, 261-289.
  • [6] E. W. Cheney, C. Franchetti, Minimal projection of finite rank in sequence spaces, Colloq. Math. Soc. Janos Bolyai, 19 (1976), 241-253.
  • [7] G. B. Dantzig, Linear Programming and Extensions, Princeton Univ. Press, Princeton 1963.
  • [8] B. Grünbaum, Projection constants, Trans. Amer. Math. Soc. 95. 3 (I960), 451-564.
  • [9] J. R. Isbell, Z. Semadeni, Projection constants and spaces of continuous functions, Trans. Amer. Mat. Soc. 107. 1 (1963), 38-48.
  • [10] P. Johan, Algorithms for the vector maximization problem, Mathematical Programming, 2 (1972), 207-229.
  • [11] T. C. Koopmans, Activity Analysis of Production and Allocation, J. Wiley, New York 1951.
  • [12] J. Lindenstrauss, L. Tzafriri, Classical Banach Spaces, I, Berlin-New York, Springer 1977.
  • [13] V. P. Odinec, On conditions of uniqueness of projection with unit norm. Mat. Zametki 22 (1977), 45-49, 928 = Math. Notes 22 (1978), 515-517.
  • [14] V. P. Odinec, Remarks on the uniqueness of minimal projection with nonunit norm, Bull. Acad. Polon. Sci. 29. 3-4 (1981), 145-151.
  • [15] V. P. Odinec, On projections with a unit norm and related problems of geometry of Banach spaces, Candidate thesis, Leningrad, Leningrad. Gos. Pedagog. Institut 1975 (in Russian).
  • [16] V. P. Odinec, Minimal projections. The conditions of uniqueness, Teor. Funkcii Funkcional. Anal. i Prilozhen 30 (1978), 101-108 (in Russian).
  • [17] V. P. Odinec, On uniqueness of minimal projections in Banach spaces, Dokl. AN SSSR 220. 4 (1975), 779-781 = Soviet Math. Dokl. 16. 1 (1975), 151-154.
  • [18] V. P. Odinec, On uniqueness of minimal projection in $l^m_∞ (n ≥ 3), Bull. Acad. Polon. Sci, 28. 7-8 (1980), 347-350.
  • [19] V. P. Odinec, Uniqueness of minimal projections, Izv. Vysš. Učebn. Zaved. Matematika 3 (1978), 73-75 = Soviet. Math. (Iz. VUZ), 22. 112 (1978), 64-66.
  • [20] G. Owen, Game Theory, W. B. Saunders C., Philadelphia 1968.
  • [21] S. Rolewicz, Metric Linear Spaces, Monografie Matematyczne, Warsaw 1972.
  • [22] A. Sobczyk, Projections in Minkowski and Banach spaces, Duke Math. J. 8 (1941), 78-106.
  • [23] A. Sobczyk, Projection of the space (m) on its subspace ($c_0$), Bull. Amer. Math. Soc. 47 (1941), 938-947.
  • [24] A. E. Taylor, The extension of linear functionals, Duke Math. J. 5 (1939), 538-547.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-e40dd332-8a62-411f-946c-64b49fff53b2
Identyfikatory
ISBN
83-01-06844-2
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.